X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (76538) 76538
Book Chapter (1696) 1696
Conference Proceeding (1525) 1525
Government Document (721) 721
Book / eBook (683) 683
Newspaper Article (516) 516
Magazine Article (193) 193
Dissertation (137) 137
Report (122) 122
Newsletter (85) 85
Patent (66) 66
Reference (53) 53
Trade Publication Article (40) 40
Publication (33) 33
Web Resource (23) 23
Book Review (22) 22
Paper (14) 14
Transcript (7) 7
Archival Material (3) 3
Streaming Video (2) 2
Journal / eJournal (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (27502) 27502
mathematics, applied (15607) 15607
analysis (12954) 12954
physics (8193) 8193
mathematics, general (7974) 7974
index medicus (7638) 7638
mathematical analysis (7322) 7322
space (6886) 6886
humans (6324) 6324
studies (6014) 6014
astronomy & astrophysics (5741) 5741
research (5362) 5362
mathematical models (5142) 5142
algorithms (4922) 4922
banach space (4308) 4308
spaces (4295) 4295
male (4208) 4208
applications of mathematics (4200) 4200
astrophysics (3864) 3864
operators (3743) 3743
algebra (3555) 3555
female (3515) 3515
optimization (3398) 3398
animals (3359) 3359
mathematical functions (3285) 3285
topology (3198) 3198
hilbert space (3185) 3185
theorems (3091) 3091
convergence (2901) 2901
computer simulation (2897) 2897
banach spaces (2859) 2859
extraterrestrial physics, space sciences (2838) 2838
mathematical theorems (2823) 2823
approximation (2689) 2689
geometry (2590) 2590
neurosciences (2578) 2578
adult (2568) 2568
article subject (2541) 2541
differential equations (2492) 2492
applied mathematics (2489) 2489
mechanics (2473) 2473
usage (2467) 2467
engineering (2466) 2466
partial differential equations (2193) 2193
stability (2193) 2193
computer science (2139) 2139
physics, mathematical (2008) 2008
space physics (2002) 2002
methods (1964) 1964
existence (1960) 1960
dynamics (1949) 1949
functional analysis (1939) 1939
multidisciplinary sciences (1908) 1908
topological spaces (1905) 1905
continuous functions (1864) 1864
equations (1822) 1822
statistics & probability (1797) 1797
inequalities (1766) 1766
mathematics, interdisciplinary applications (1732) 1732
astrophysics and astroparticles (1717) 1717
differential geometry (1714) 1714
science (1709) 1709
space life sciences (1677) 1677
theoretical, mathematical and computational physics (1674) 1674
systems (1661) 1661
space perception - physiology (1653) 1653
operations research & management science (1647) 1647
evolution (1644) 1644
magnetic fields (1575) 1575
mathematical research (1567) 1567
mapping (1557) 1557
physics, multidisciplinary (1557) 1557
banach-spaces (1540) 1540
quantum physics (1534) 1534
earth sciences (1476) 1476
astronomy (1466) 1466
simulation (1455) 1455
euclidean space (1411) 1411
metric space (1395) 1395
psychology (1395) 1395
geosciences, multidisciplinary (1392) 1392
middle aged (1357) 1357
numerical analysis (1349) 1349
mappings (1348) 1348
biology (1330) 1330
boundary value problems (1309) 1309
hilbert spaces (1307) 1307
fixed point theory (1279) 1279
engineering, electrical & electronic (1272) 1272
fixed points (1258) 1258
ordinary differential equations (1250) 1250
topological theorems (1250) 1250
design (1225) 1225
uniqueness (1222) 1222
geometry and topology (1203) 1203
young adult (1176) 1176
remote sensing (1153) 1153
polynomials (1150) 1150
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (192) 192
Gerstein Science - Stacks (133) 133
Collection Dvlpm't (Acquisitions) - Vendor file (49) 49
UofT at Mississauga - Stacks (29) 29
Online Resources - Online (24) 24
Robarts - Stacks (21) 21
Collection Dvlpm't (Acquisitions) - Closed Orders (16) 16
Engineering & Comp. Sci. - Stacks (15) 15
Physics - Stacks (13) 13
UofT at Scarborough - Stacks (12) 12
UTL at Downsview - May be requested (10) 10
Mathematical Sciences - Missing (7) 7
Aerospace - Stacks (4) 4
Architecture Landscape (Shore + Moffat) - Stacks (3) 3
Collection Dvlpm't (Acquisitions) - Cancelled Order (3) 3
Astronomy & Astrophysics - Ask at library (2) 2
Astronomy & Astrophysics - Stacks (2) 2
Gerstein Science - Circulation Desk (2) 2
OISE - Stacks (2) 2
St. Michael's College (John M. Kelly) - 2nd Floor (2) 2
UofT at Scarborough - Processing (2) 2
Architecture Landscape (Shore + Moffat) - Reference (1) 1
Chemistry (A D Allen) - Stacks (1) 1
Chemistry (A D Allen) - Storage (1) 1
Earth Sciences (Noranda) - Periodical Stacks (1) 1
Earth Sciences (Noranda) - Stacks (1) 1
Gerstein Science - Periodical Stacks (1) 1
Innis College - Stacks (1) 1
Mathematical Sciences - Course Reserves (1) 1
Media Commons - Microtexts (1) 1
OISE - Theses (1) 1
Physics - Storage (1) 1
Richard Charles Lee Canada-Hong Kong - Library use only (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
Trinity College (John W Graham) - Storage (1) 1
Victoria University E.J. Pratt - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (82310) 82310
German (278) 278
French (275) 275
Japanese (231) 231
Chinese (85) 85
Spanish (58) 58
Russian (53) 53
Czech (33) 33
Korean (33) 33
Portuguese (25) 25
Italian (10) 10
Arabic (8) 8
Turkish (5) 5
Slovenian (4) 4
Dutch (3) 3
Norwegian (3) 3
Belarusian (2) 2
Croatian (2) 2
Lithuanian (2) 2
Polish (2) 2
Slovak (2) 2
Swedish (2) 2
Latvian (1) 1
Serbian (1) 1
Ukrainian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2015, Springer Monographs in Mathematics, ISBN 9783319126692, 298
This book covers the construction, analysis, and theory of continuous nowhere differentiable functions, comprehensively and accessibly... 
Differentiable functions | Mathematics | Functional analysis | Fourier Analysis | Functional Analysis | Real Functions
eBook
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 479, Issue 1, pp. 581 - 607
... of (not necessarily bounded) continuous functions on X separates every point outside the resolving subset from each of its constituents, then the order continuous dual of this lattice is trivial... 
Normal measure | Resolvable topological space | Order continuous dual | Vector lattice of continuous functions | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2018, Volume 459, Issue 1, pp. 124 - 134
...] for integral functionals on the space of continuous functions. 
Integral functional | Convex conjugate | Set-valued mapping | Inner semicontinuity | SPACE | MATHEMATICS | CONVEX FUNCTIONALS | MATHEMATICS, APPLIED | SELECTIONS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/2017, Volume 452, Issue 1, pp. 552 - 567
...-functions defined on [0,1]. We are interested in whether one can find large (in the sense of Hausdorff, or lower/upper Minkowski dimension) sets A⊂[0,1] such that f... 
Hausdorff dimension | Minkowski (box) dimension | Typical/generic functions | Hölder spaces | MATHEMATICS | MATHEMATICS, APPLIED | SMOOTH FUNCTIONS | Holder spaces | Mathematics - Classical Analysis and ODEs
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 02/2020, Volume 70, Issue 1, pp. 183 - 192
Considering the natural topology or 𝓢-density topology on the domain and on the range we obtain different families of continuous functions : ℝ → ℝ... 
54A10 | 54C30 | density-types topologies | approximately continuous functions | 54C35 | porosity | function spaces | continuity | 26A15 | 54C08
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 470, Issue 1, pp. 348 - 359
In this paper we study the large linear and algebraic size of the family of unbounded continuous and integrable functions in [0... 
Lineability | Integrable functions | Continuous unbounded functions | Algebrability | MATHEMATICS, APPLIED | SET | TOPOLOGICAL VECTOR-SPACES | SUBSETS | SPACEABILITY | CURVES | MATHEMATICS | STRICT-ORDER INTEGRABILITY | SUBSPACES | Mathematics - Classical Analysis and ODEs
Journal Article
Applied general topology, ISSN 1576-9402, 04/2019, Volume 20, Issue 1, pp. 75 - 79
....  The main result of the paper is the following: If function ƒ(t,x) : T × X → T1 is continuous in each  variable (“t” and  “x”)  separately  and  function ƒx(t)  = ƒ(t,x... 
Mathematics - General Mathematics | separately continuous mappings | linearly ordered topological spaces | Young's theorem
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2019, Volume 472, Issue 1, pp. 372 - 385
We prove in this paper that if a metric space supports a real continuous function which is not uniformly continuous then, under appropriate mild assumptions, there exists in fact a plethora... 
Lineability | Atsuji space | Spaceability | Non-uniformly continuous function | Algebrability | MATHEMATICS | MATHEMATICS, APPLIED | METRIC-SPACES | SETS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 05/2017, Volume 262, Issue 10, pp. 4988 - 5021
We aim to classify the long-time behavior of the solution to a free boundary problem with monostable reaction term in space–time periodic media. Such a model... 
Space–time periodic media | Free boundary | Spreading–vanishing dichotomy | STEFAN PROBLEM | EXISTENCE | DIFFUSIVE LOGISTIC MODEL | SPEEDS | ENVIRONMENT | Space-time periodic media | Spreading vanishing dichotomy | KPP EQUATIONS | TRAVELING-WAVES | MATHEMATICS | VANISHING DICHOTOMY | GROWTH | EVOLUTION SYSTEMS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2014, Volume 95, pp. 323 - 332
We show that the space of bounded linear operators between spaces of continuous functions on compact Hausdorff topological spaces has the Bishop–Phelps–Bollobás property... 
Bishop–Phelps theorem | Bishop–Phelps–Bollobás theorem | Banach space | Norm-attaining operators | Optimization | Bishop-Phelps theorem | Bishop-Phelps-Bollobás theorem | MATHEMATICS | MATHEMATICS, APPLIED | THEOREM | BANACH-SPACES | NORM ATTAINING OPERATORS | Bishop-Phelps-Bollobas theorem
Journal Article
Journal of Mathematical Sciences, ISSN 1072-3374, 8/2018, Volume 233, Issue 1, pp. 28 - 41
The semiring C ∞(X) of all continuous functions on an arbitrary topological space X with values in the topological semiring (0,∞] is studied... 
Mathematics, general | Mathematics | TOPOLOGY | MATHEMATICAL SPACE | FUNCTIONS | MATHEMATICAL METHODS AND COMPUTING
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2016, Volume 441, Issue 1, pp. 330 - 348
In this paper, we mainly study certain families of continuous retractions (r-skeletons) having some rich properties... 
q-Skeleton | Monotonically retractable | r-Skeleton | Function space | Corson compact | Q-Skeleton | R-Skeleton
Journal Article
1985, Lecture notes in pure and applied mathematics, ISBN 0824771443, Volume 95., x, 318
Book
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 4/2019, Volume 45, Issue 2, pp. 557 - 567
.... In particular, for two continuous functions f, g on a compact Hausdorff space K, we show that f is norm... 
46E15 | Banach space of continuous functions | 46B20 | Mathematics, general | Mathematics | Norm–parallelism | 47A30 | Probability measure | MATHEMATICS | Norm-parallelism | ORTHOGONALITY
Journal Article
Mathematical Logic Quarterly, ISSN 0942-5616, 07/2018, Volume 64, Issue 3, pp. 192 - 200
A function from Baire space NN to the natural numbers N is called formally continuous if it is induced by a morphism between the corresponding formal spaces... 
MATHEMATICS | SET-THEORY | METRIC-SPACES | LOGIC
Journal Article
Mathematische Zeitschrift, ISSN 1432-1823, 2015, Volume 283, Issue 1-2, pp. 157 - 167
...Math. Z. (2016) 283:157–167 DOI 10.1007/s00209-015-1593-6 Mathematische Zeitschrift Bishop–Phelps–Bollobás property for bilinear forms on spaces of continuous... 
Approximation | Bishop–Phelps–Bollobás theorem | 46B22 | Primary 46B20 | Mathematics, general | Mathematics | Secondary 46B04 | Norm attaining operator | Banach space | Bilinear form | MATHEMATICS | THEOREM | MONOTONICITY | NORM ATTAINING OPERATORS | Bishop-Phelps-Bollobas theorem | COMPLEX CONVEXITY
Journal Article
Acta Universitatis Sapientiae, Mathematica, ISSN 1844-6094, 12/2018, Volume 10, Issue 2, pp. 242 - 248
The aim of this paper is to introduce and study upper and lower -continuous functions... 
54C10 | open sets | continuous functions | 54C05 | closed space | 54C601 | 54C08 | ω-closed space | ω-continuous functions | ω-open sets
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.